# SDR DXTA200501069

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 26 hours, 19 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN DETECTED DURING DESCENT FROM FL320 - FL240, PERSISTED AFTER ISOLATING BLEED AIR AND TURNING ANTI-ICE OFF.  NON-ELECTRICAL SMOKE ODOR, BUT UNABLE TO ISOLATE SOURCE.  ITEM IS UNDER INVESTIGATION.
